# SDR SIMA2019061207003

- Difficulty date: June 7, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 33,472 hours, 30,461 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON AFT SECTION OF PAX DOOR EDGE 14.5 INCHES FROM BOTTOM OF DOOR, ABOUT .75 INCHES WIDE, 1.0 INCHES LONG AND ABOUT .120 INCHES DEEP. "MAJOR REPAIR" "TRANSFERRED TO NRWC 800-ABI-02384"-C/A-PERFORMED DOUBLER AND FILLER REPAIR  ON AFT SECTION OF PAX DOOR EDGE 14.5 INCHES FROM BOTTOM OF DOOR IAW EMB 140 SRM 52-10-01 FIGURE 204
